# SDR 97FDEA00341

- Difficulty date: June 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N181FE
- Make and model: Boeing 727-22
- Aircraft serial: 18868
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Wire
- Condition: Loose
- Location: Lwr Aft Body
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LOWER AFT BODY OVERHEAT LIGHT ILLUMINATED AT FL 250 REFERRED TO RED TAB OK LIST PG 2-/-14.  LIGHT EXTINGUISHED AFTER STEP 14.  A CHECKLIST INDICATES LEAK BETWEEN BLEED VALVE AND PACK VALVE.  FOUND SENSING ELEMENT DISCONNECTED FROM SUPPORT CLAMP AND DROPPING DOWN TOUCHING STRUCTURE JUST ABOVE LT PACK VALVE IN LT AFT STAIRWAY.  RESECURED SENSING ELEMENT.  REQUIRES ENG RUN.  RAN ENG'S AS PER JRM CHAPTER 5, NO LEAKS.
